# SDR COMA0560710

- Difficulty date: December 10, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N708CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7235
- Aircraft time: 19,595 hours, 18,445 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Part number: 162253
- Condition: Bent
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5436 - GEAR DISAGREE WARNING.  REPLACED THE NLG CENTERED PROX SENSOR TARGET.
